MathSciNet Relay Station
MathSciNet bibliographic data
MR454020 30A80
Osipenko, K. Ju. Best approximation of analytic functions from information about their values at a finite number of points. (Russian) Mat. Zametki 19 (1976), no. 1, 29–40.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement